Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Coherence in nonmonoidal closed categories


Author: Miguel L. Laplaza
Journal: Trans. Amer. Math. Soc. 230 (1977), 293-311
MSC: Primary 18D20
MathSciNet review: 0444740
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A Trionmonoidal closed category is a category with an internal homomorphism functor, left Yoneda natural arrows, unity object and some natural transformations and coherence axioms. The object of this paper is to give a complete solution of the coherence problem in this structure: we use a cut-elimination theorem as basic tool to prove that the elementary natural transformations are characterized by their graph (roughly speaking the graph is the type of identification imposed by a natural transformation on the arguments of its domain and codomain).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 18D20

Retrieve articles in all journals with MSC: 18D20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1977-0444740-9
PII: S 0002-9947(1977)0444740-9
Keywords: Closed category, coherence, cut-elimination theorem, graph
Article copyright: © Copyright 1977 American Mathematical Society